# SDR ASAA2025121563097

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N983AK
- Make and model: Boeing 737-9
- Aircraft serial: 67505
- Aircraft time: 9,539 hours, 2,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ADJACENT TO R2 DOOR INOP. GROUNDED - YES. (RESOLVED ON W/O: 2082118 TASKCARD: N/R-00001 ) REPLACED AFT RIGHT EMERGENCY EXIT POWER SUPPLY REF. MM 33-51-06-960-803 & WDM 33-51-14-2 OPENED & CLOSED 1 C/B. NO HELP WITH AFT RH SLIDE LIGHT. RE SEALED FDR ACCESS PANEL WITH SECURITY SEAL REF CHAPTER 5-07-05.4.7 ALL OTHER AFT RIGHT EMERGENCY EXIT LT'S ILLUM NORM. FOUND RH AFT SLIDE LAMP BAD FROM STOCK. RE-REPLACED LAMP REF MM 33-51-04-960-801. OPS CK OK. CLEARS MEL 33-51-02 REMOVED CN#15016983 SEAMC DOUG AUTH.
